# SDR AALA201908309025

- Difficulty date: August 23, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,170 hours, 26,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNANCE: FORWARD WET AREA FLOOR PANEL 222EF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
